Realizability in weak systems of explicit mathematics

Spescha, Daria; Strahm, Thomas (2011). Realizability in weak systems of explicit mathematics. Mathematical logic quarterly, 57(6), pp. 551-565. Weinheim: Wiley-VCH

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Strahm, Thomas Adrian
ISSN: 0942-5616
Publisher: Wiley-VCH
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:27
Last Modified: 08 Sep 2015 16:29
URI: http://boris.unibe.ch/id/eprint/9987 (FactScience: 215810)

Actions (login required)

Edit item Edit item
Provide Feedback